# SDR SWAA2019030630355

- Difficulty date: February 13, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1144A7711
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR HORIZONTAL PRESSURE DECK CRACKED AT BS 665, BETWEEN LBL 30 TO LBL 60.  R&R WEB IAW SRM.
